# SDR A6WA200940386

- Difficulty date: July 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH BAGGAGE RAILS BTWN FS 559+95.01 TO FS 567 AT LBL 9.00 AND REB 9.00.  BAGGAGE RAILS BTWN FS559+95.01 TO FS 567 AT LBL 9 AND RBL 9, REPLACED IAW AMM 20-21-00-910-801.  (K)
